# SDR 20010426CW013

- Difficulty date: January 23, 2001
- Submitted: April 26, 2001
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part serial: 52L962799
- Condition: Cracked
- Location: Engine
- Part time: 1,697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEADS CRACKED ON THE INTAKE SEAT TO NOZZLE AND OR INJECTOR HOLE.  CYLINDER HEAD SERIAL NUMBERS:  52L962936,   52L962937,   52L962938,  (52L962799).
